# SDR AUCR200600002

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: General aviation
- Aircraft: N922A
- Make and model: Lkheed P3A
- Aircraft serial: 151387
- Aircraft time: 12,531 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9010622
- Condition: Corroded
- Location: Wing
- Part time: 12,531 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REAR SPAR CAP STRESS CORROSION CRACKED IN AFT RADIUS FORWARD OF NR 4 FLAP HANGER.  DAMAGE CENTERED AT WS275.  DAMAGE WAS INITIALLY DETECTED VISUALLY DURING SCHEDULED SPECIAL INSPECTION.  DAMAGE WAS FURTHER EVALUATED WITH EDDY CURRENT INSPECTION AND WAS FOUND TO EXCEED THE PARAMETERS OF THE SRM.  US TECHNICAL ENGINEERING HAS BEEN CONTRACTED TO GENERATE AN APPROVED REPAIR.
